# SDR 08FDEA00630

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727227
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX1301
- Condition: Cracked
- Location: Bs 520-524
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR FUSELAGE EXTERIOR SKIN SURFACE SHOWS CRACK AT STA 520, ABOVE STR 23L, FWD OF THE STATIC PORT.  PERFORMED HFEC AND FOUND CRACK 2" IAW B727 NDTM PART 6 51-00-00 FIG23.  REPAIRED FUSELAGE, MDCD SURROUND STRUCTURE TRIPLER AT STA 520, STR 23L IAW EA NR 7-5330-116956 PART 1, B727 SRM 53-30-3 FIG 23, SRM 53-30-3 FIG 1 B.  PERFORMED RVSM INSP ON LT FUSELAGE AFFECTED AREA IAW MM 51-10-00.
